# SDR TWAA9800902

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47749
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Splashguard
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 558 - DURING CLIMB, THE NOSE GEAR WOULD NOT RETRACT.  FOUND WEAR PLATE ON THE SPLASHGUARD BENT, TRIMMED THE SPLASHGUARD PROTECTOR.  (M)
